H. Irmak Et Al. , "An ordinary differential operator and its applications to certain classes of multivalently meromorphic functions," BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS , vol.1, no.2, pp.17-22, 2009
Irmak, H. Et Al. 2009. An ordinary differential operator and its applications to certain classes of multivalently meromorphic functions. BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS , vol.1, no.2 , 17-22.
Irmak, H., TINAZTEPE, G., Tuneski, N., & Şan, M., (2009). An ordinary differential operator and its applications to certain classes of multivalently meromorphic functions. BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS , vol.1, no.2, 17-22.
Irmak, Hüseyin Et Al. "An ordinary differential operator and its applications to certain classes of multivalently meromorphic functions," BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS , vol.1, no.2, 17-22, 2009
Irmak, Hüseyin Et Al. "An ordinary differential operator and its applications to certain classes of multivalently meromorphic functions." BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS , vol.1, no.2, pp.17-22, 2009
Irmak, H. Et Al. (2009) . "An ordinary differential operator and its applications to certain classes of multivalently meromorphic functions." BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS , vol.1, no.2, pp.17-22.
@article{article, author={Hüseyin Irmak Et Al. }, title={An ordinary differential operator and its applications to certain classes of multivalently meromorphic functions}, journal={BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS}, year=2009, pages={17-22} }